A generalization of reduced Arakelov divisors of a number field

Ha Tran Nguyen Thanh

Research output: Contribution to journalArticleScientificpeer-review

1 Citation (Scopus)

Abstract

Let C≥ 1. Inspired by the LLL-algorithm, we define strongly C-reduced divisors of a number field F which are generalized from the concept of reduced Arakelov divisors. Moreover, we prove that strongly C-reduced Arakelov divisors still retain outstanding properties of the reduced ones: they form a finite, regularly distributed set in the Arakelov class group and the oriented Arakelov class group of F.

Original languageEnglish
Pages (from-to)104-117
Number of pages14
JournalJournal of Number Theory
Volume167
DOIs
Publication statusPublished - 1 Oct 2016
MoE publication typeA1 Journal article-refereed

Keywords

  • Arakelov class group
  • Arakelov divisor
  • C-reduced
  • Infrastructure
  • Reduced
  • Strongly C-reduced

Fingerprint Dive into the research topics of 'A generalization of reduced Arakelov divisors of a number field'. Together they form a unique fingerprint.

  • Cite this